MathSciNet Relay Station
MathSciNet bibliographic data
MR3391171 32H02 (32E20 32E30 32H50 32Q28 32Q55)
Forstnerič, Franc; Wold, Erlend F. Fatou-Bieberbach domains in $\Bbb{C}^n\sbs\Bbb{R}^k$. Ark. Mat. 53 (2015), no. 2, 259–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement